Journal of Symplectic Geometry

Volume 15 (2017)

Number 1

Local trace formulae for commuting Hamiltonians in Toeplitz quantization

Pages: 189 – 245

DOI: http://dx.doi.org/10.4310/JSG.2017.v15.n1.a6

Author

Roberto Paoletti (Dipartimento di Matematica e Applicazioni, Università di Milano Bicocca, Milano, Italy)

Abstract

Let $(M, J, \omega)$ be a quantizable compact Kähler manifold, with quantizing Hermitian line bundle $(A, h)$, and associated Hardy space $H(X)$, where $X$ is the unit circle bundle. Given a collection of $r$ Poisson commuting quantizable Hamiltonian functions $f_j$ on $M$, there is an induced Abelian unitary action on $H(X)$, generated by certain Toeplitz operators naturally induced by the $f_j$’s. As a multi-dimensional analogue of the usual Weyl law and trace formula, we consider the problem of describing the asymptotic clustering of the joint eigenvalues of these Toeplitz operators along a given ray, and locally on $M$ the asymptotic concentration of the corresponding joint eigenfunctions. This problem naturally leads to a “directional local trace formula,” involving scaling asymptotics in the neighborhood of certain special loci in $M$. Under natural transversality assumption, we obtain asymptotic expansions related to the local geometry of the Hamiltonian action and flow.

Full Text (PDF format)

Published 28 April 2017